# SDR 95ZZZX3913

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 646600251
- Condition: Erratic
- Location: Oil Temp
- Part time: 840 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE UNIT ERRATIC AND CAUSING OIL TEMPERATURE FLUCTUATIONS.
